Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sweat gland infection. Prescribed krimpson. Trying to conceive. Continue? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User:Hi Doctor
Doctor:how can I help you?
User:I would like to get an advice....
User:I went to a Gynecologist for a sweat gland infection and she had prescribed Krimpson 35 for 3 months
User:It has been two months now that i have taken the tablet....
User:I should have started this tablet yesterday for the third month...
User:but i missed it...
User:she had adviced me to start taking it from the first day of my periods
User:1) Is it enough to take the tablet for two months 2) Is it OK to start the course from today 3) Im planning to have a baby, Is it advisable to start this again this month 4) Will there be side effects of taking this tablet...for the past two times, i have had very low flow during my periods after taking this tablet
User:should i still continue this ?
Doctor:Let me brief you.
Doctor:Krimpson 35 is an hormonal drug/
Doctor:It is used in the treatment of menstrual irregularities.
Doctor:You mentioned that you had sweat gland infection.
Doctor:Krimson 35 has no role in the treatment of sweat gland infection.
User:she told me that it could be due to excess hormone secretion
User:thats why i started taking it..even though initially i was reluctant to take it...
Doctor:Sweat gland infection is generally treated with antibiotics.
Doctor:Please discuss with your doctor about this.
Doctor:To answer your specific queries,
Doctor:You need to continue this medication as suggested by your doctor, if the issue is stabilizing hormones / if associated with pcod.
Doctor:2. If you have completed the course for one month and missed a day for the second month
Doctor:you can continue it now.
Doctor:3. This medicines will not affect your chances of fertility.
User:i have not had any problems with my periods so far...i have always got it on the 30th day and flow has always been the same
Doctor:Infact this drug can supplement your chances of fertility
User:there was no test taken to conclude that i have a hormonal imbalance
Doctor:May I know if the treatment was done by a gynecologist?
Doctor:I can be able to understand your problem and guide you better, if you can brief me about your symptoms.
Doctor:The symptoms for which you were prescribed these medications?
User:I had few boils kind of infection underarms
User:and she saw that and said that it is sweat gland infection
User:initially i had it in another place in my body for which she gave me one full course of antibiotics and treated that and it was fine...It was then she told me to start taking Krimpson 35 but i didnt want to take any hormone tablet...and i was fine for 5 months...later i got one small boil underarms...thats when i went to her for the second time and she adviced me to take it for 3 months
User:my doubt is that if it is like an antibiotic course that i will have to take this tablet for 3 months as one course
User:then i can take it...
User:last two times, this has changed my periods flow..
User:i dont want to create new problems after taking this tablet
User:i thought i will get an expert advice before i start with the third month ...
Doctor:Let me brief you.
Doctor:Recurrent skin boils / acne can be caused by hormones.
Doctor:A few doctors use drugs such as krimpson to treat acne / skin boils.
Doctor:This medication has antiandrogen actions.
Doctor:Though it is not similar to the regular hormonal pills which cause period disturbances,
Doctor:it sometimes causes menstrual irregularities.
Doctor:There are few other side effect such as headache, nausea, weight changes
Doctor:But these side effects are usually seen in those who are on long term treatment.
Doctor:You can continue to take the medications as suggested by your doctor without any second thought.
Doctor:The reduced flow which you had is most likely to settle down once you stop this medication after the third month.
Doctor:Long term side effects are not expected to occur.
Doctor:It will also not impair the chances of fertility too in the future.
Doctor:So do not worry, as this is one of the common drug used routinely by gynecologist.
Doctor:You should also be fine.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:I'm relieved then :)
User:I'll start taking it from tonight
Doctor:You can report back to your doctor if you notice any other unusual symptom apart from the reduced flow.
Doctor:Do you have any other query?
User:no problem otherwise....
User:i wanted to get some advice today as Im in bangalore and my i'll have to start with the tird course today
User:Ok doctor...Thanks a lot for your time...
Doctor:You can start the new course even if you had missed the pill now.
Doctor:however if you have missed the pill during the course, you need to take 2 pills on the next day.
User:oh i see
Doctor:Hope I have answered all your queries.
Doctor:Thanks for consulting me.
User:Yes doctor
Doctor:Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor